# SDR KCSA2015060206

- Difficulty date: June 2, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 72,996 hours, 12,872 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

AFTER ROTATION, CREW NOTICED A VIBRATION.  NR 3 ENGINE VIBRATION INDICATOR DISPLAYED HIGH. ALL OTHER ENGINE INDICATIONS WERE NORMAL. VIBRATION DISAPPEARED AFTER REDUCING BELOW TAKEOFF POWER SETTING. OPERATED NR 3 ENGINE AT IDLE THRUST FOR REMAINDER OF FLIGHT.  REVERSE NOT USED ON LANDING.  R & R NR 3 ENGINE IAW AMM 71-00-02 AND TASK CARD 71-001-00-00.  OPS & LEAK CHECKED GOOD IAW MM 71-00-00, TEST NR 8 AND TASK CARD 71-001-00-00. ACFT OK FOR CONTINUED SERVICE.
